# SDR AALA20110322TUL05

- Difficulty date: March 19, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- Aircraft time: 62,268 hours, 32,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR AFT EMERGENCY LIGHT.  OPS CHECK NORMAL.
